RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 47, Issue 4  


Asymptotics of crossing probability of a boundary by the trajectory of a Markov chain. Heavy tails of jumps
A. A. Borovkov
625
The hypotheses testing problem under unknown parameter
B. S. Darhovsky, M. Staroswiecki
654
On the existence of weak solutions for stochastic differential equations with driving $L^0$-valued measures
V. A. Lebedev
672
Quantum statistics methods from the viewpoint of probability theory. I
V. P. Maslov
686
Asymptotics of large deviations for Wiener random fields in $L^p$-norm, nonlinear Hammerstein equations, and high-order hyperbolic boundary-value problems
V. R. Fatalov
710
The large deviation principle for stochastic processes. I
M. A. Arcones
727
Moment inequalities for sums of certain dependent random variables
S. Louhichi
747

Short Communications
Existence and uniqueness of a stationary solution of a nonlinear stochastic differential equation with memory
Yu. Yu. Bakhtin
764
A nonuniform estimate for the error in short asymptotic expansions in Hilbert space
S. A. Bogatyrev
769
On sde and semigroup approximations and large deviations
A. Yu. Veretennikov
772
Estimate of the rate of convergence of probability distributions to a uniform distribution
A. A. Kulikova
780
Uniform distributions on convex sets: inequality for characteristic functions
A. A. Kulikova, Yu. V. Prokhorov
787
Extremes of shot-noise fields in the presence of regularly varying tails
A. V. Lebedev
790
Random context-free grammars: supercritical case with a nonzero extinction probability
A. I. Petrov
794
On large jumps of a Cramer random walk
V. I. Piterbarg, A. M. Kozlov
803
Invariance principle for $U$-statistics and von Mises' functionals of weakly dependent observations
O. Sh. Sharipov
814
On the joint limiting distribution of sums and maxima of stationary normal sequences
Z. Peng, S. Nadarajah
817

News of Scientific Life
International conference dedicated to the 90th anniversary of B. V. Gnedenko
Yu. V. Prokhorov, V. S. Korolyuk, N. M. Zinchenko
821
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020